Theoretical and Mathematical Physics

, Volume 191, Issue 3, pp 886–909 | Cite as

Averaging of random walks and shift-invariant measures on a Hilbert space



We study random walks in a Hilbert space H and representations using them of solutions of the Cauchy problem for differential equations whose initial conditions are numerical functions on H. We construct a finitely additive analogue of the Lebesgue measure: a nonnegative finitely additive measure λ that is defined on a minimal subset ring of an infinite-dimensional Hilbert space H containing all infinite-dimensional rectangles with absolutely converging products of the side lengths and is invariant under shifts and rotations in H. We define the Hilbert space H of equivalence classes of complex-valued functions on H that are square integrable with respect to a shift-invariant measure λ. Using averaging of the shift operator in H over random vectors in H with a distribution given by a one-parameter semigroup (with respect to convolution) of Gaussian measures on H, we define a one-parameter semigroup of contracting self-adjoint transformations on H, whose generator is called the diffusion operator. We obtain a representation of solutions of the Cauchy problem for the Schrödinger equation whose Hamiltonian is the diffusion operator.


invariant measure on Hilbert space finitely additive measure random walk Schrödinger equation Cauchy problem 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. D. Wentzell and M. I. Freidlin, Fluctuations in Dynamical Systems Caused by Small Random Pertubations [in Russian], Nauka, Moscow (1979).Google Scholar
  2. 2.
    A. V. Skorokhod, “Products of independent random operators,” Russ. Math. Surveys, 38, 291–318 (1983).ADSMathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    I. Daletskii and S. V. Fomin, Measures and Differential Equations in Infinite-Dimensional Spaces [in Russian], Nauka, Moscow (1983).Google Scholar
  4. 4.
    V. I. Bogachev, Measure Theory [in Russian], Vol. 1, RKhD, Moscow (2006); English transl., Springer, Berlin (2007).CrossRefMATHGoogle Scholar
  5. 5.
    V. I. Bogachev, N. V. Krylov, and M. Röckner, “Elliptic and parabolic equations for measures,” Russ. Math. Surveys, 64, 973–1078 (2009).ADSMathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    I. D. Remizov, “Solution of a Cauchy problem for a diffusion equation in a Hilbert space by a Feynman formula,” Russ. J. Math. Phys., 19, 360–372 (2012).MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    H.-H. Kuo, Gaussian Measures in Banach Spaces (Lect. Notes Math., Vol. 463), Springer, Berlin (1975).CrossRefMATHGoogle Scholar
  8. 8.
    A. M. Vershik, “Does there exist a Lebesgue measure in the infinite-dimensional space?” Proc. Steklov Inst. Math., 259, 248–272 (2007).MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    V. I. Bogachev, Gaussian Measures [in Russian], Fizmatlit, Moscow (1997); English transl. (Math. Surv. Monogr., Vol. 62), Amer. Math. Soc., Providence, R. I. (1998).CrossRefMATHGoogle Scholar
  10. 10.
    E. B. Dynkin, Markov Processes [in Russian], Fizmatlit, Moscow (1963); English transl., Springer, Berlin (1965).CrossRefMATHGoogle Scholar
  11. 11.
    Yu. N. Orlov, V. Zh. Sakbaev, and O. G. Smolyanov, “Unbounded random operators and Feynman formulae,” Izv. Math., 80, 1131–1158 (2016).MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    I. D. Remizov, “Solution of the Schrödinger equation with the use of the translation operator,” Math. Notes, 100, 499–503 (2016).CrossRefMATHGoogle Scholar
  13. 13.
    K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equation (Grad. Texts Math., Vol. 194), Springer, New York (2000).MATHGoogle Scholar
  14. 14.
    L. S. Efremova and V. Zh. Sakbaev, “Notion of blowup of the solution set of differential equations and averaging of random semigroups,” Theor. Math. Phys., 185, 1582–1598 (2015).MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    A. Weil, L’Intégration dans les groupes topologiques et ses applications (Actual. Sci. Indust., Vol. 869), Herman, Paris (1940).MATHGoogle Scholar
  16. 16.
    L. Accardy, P. Gibilisco, and I. V. Volovich, “Yang–Mills gauge fields as harmonic function for the Lévy Laplacians,” Russ. J. Math. Phys., 2, 235–250 (1994).MATHGoogle Scholar
  17. 17.
    L. Accardy and O. G. Smolyanov, “Generalized Lévy Laplacians and Ces`aro means,” Dokl. Math., 79, 90–93 (2009).MathSciNetCrossRefGoogle Scholar
  18. 18.
    R. Léandre and I. V. Volovich, “The stochastic Lévy Laplacians and Yang–Mills equation on manifolds,” Infin. Dimens. Anal. Quantum Probab. Relat. Top., 4, 161–172 (2001).MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    B. O. Volkov, “Quantum probability and Lévy Laplacians,” Russ. J. Math. Phys., 20, 254–256 (2013).MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    L. Accardi, Y. G. Lu, and I. V. Volovich, Quantum Theory and Its Stochastic Limit, Springer, Berlin (2001).MATHGoogle Scholar
  21. 21.
    M. Ohya and I. V. Volovich, Mathematical Foundation of Quantum Information and Computation and Its Application to Nano- and Bio-Systems, Springer, Dordrecht (2011).CrossRefMATHGoogle Scholar
  22. 22.
    L. A. Borisov, Yu. N. Orlov, and V. Zh. Sakbaev, “Feynman formulas for averaging of semigroups generated by operators of Schrödinger type [in Russian],” Preprint No. 057, Keldysh Inst. of Applied Math., Moscow (2015).Google Scholar
  23. 23.
    V. Z. Sakbaev, O. G. Smolyanov, and N. N. Shamarov, “Non-Gaussian Lagrangian Feynman–Kac formulas,” Dokl. Math., 90, 416–418 (2014).MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    O. G. Smolyanov and E. T. Shavgulidze, Continual Integrals [in Russian], URSS, Moscow (2015).Google Scholar
  25. 25.
    I. P. Natanson, Theory of Functions of Real Variable, Ungar, New York (1955).MATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of Russian Academy of SciencesMoscowRussia

Personalised recommendations